# SDR SWAA2022031571208

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION ON THE R/H FLOOR TO SIDEWALL SUPPORT BS770 RBL-21. / [01] NO ALLOWED DAMAGE FOUND IN SRM (SHIELD) ; REPLACE PART PER SRM 51-10-02 STEP 9.C;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED AND DRILLED NEW FWD SHIELD P/N 146A8127-12 TO ACB BS 767 TO BS 787 I.A.W. SRM 51-40-05-0G-0 AND DWG 146A8127.;[04] VERIFIED LOCATED AND DRILLED NEW FWD SHIELD P/N 146A8127-12 TO ACB BS 767 TO BS 787 I.A.W. SRM 51-40-05-0G-0 AND DWG 146A8127.;[05] OK TO INSTALL NEW FWD SHIELD P/N 146A8127-12 TO ACB BS 767 TO BS 787.;[06] VERIFIED OK TO INSTALL NEW FWD SHIELD P/N 146A8127-12 TO ACB BS 767 TO BS 787.;[07] INSTALLED NEW ACB FWD SHIELD P/N 146A8127-12 BS 767 TO BS 787 RBL 21 IAW SRM 51-40-02 AND DWG # 146A0081;[08] VERIFIED INSTALLED NEW ACB FWD SHIELD P/N 146A8127-12 BS 767 TO BS 787 RBL 21 IAW SRM 51-40-02 AND DWG # 146A0081.;[09] VERIFIED ALL STEPS COMPLETE.
